Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Sets definable over finite fields: their zeta-functions

Author: Catarina Kiefe
Journal: Trans. Amer. Math. Soc. 223 (1976), 45-59
MSC: Primary 14G10; Secondary 12C25, 02H15
MathSciNet review: 0422281
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sets definable over finite fields are introduced. The rationality of the logarithmic derivative of their zeta-function is established, an application of purely algebraic content is given. The ingredients used are a result of Dwork on algebraic varieties over finite fields and model-theoretic tools.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14G10, 12C25, 02H15

Retrieve articles in all journals with MSC: 14G10, 12C25, 02H15

Additional Information

PII: S 0002-9947(1976)0422281-1
Keywords: Finite and pseudo-finite fields, varieties, definable sets, zeta-function, elimination of quantifiers
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia